# SDR AT9900085

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 2760 · Drag Control System
- Part: Torsion Bar
- Condition: Corroded
- Location: Ws 50 & 68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE SPOILER SUPPORT ROD END AND TORSION BAR LEVER CORRODED AT STA 50 AND STA 68.  REMOVED AND REPLACED THE END SUPPORT ROD END AND TORSION BAR AND OPERATIONAL ADJUSTMENT TEST ACCOMPLISHED IAW DC9 MM 27-61-2, 20-10-3, AND TERMINATED AD 97-02-08 PER EO 9-2760-29-E1415 1R.  OFF (P/N 5954283-501) (P/N 3920944-503) (P/N 3923250-503) (P/N AN951REB3N) (P/N M83248-1).
